# SDR CWQR2001101824

- Difficulty date: October 18, 2011
- Submitted: October 25, 2011
- Operation: General aviation
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 9,412 hours
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Part number: 665360162
- Condition: Cracked
- Location: Apu Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX CHECK, ANGLE WAS FOUND CRACKED THROUGH THE FREE FLOATING LEG INTO THE ANGLE RADIUS, THIS CRACK WAS 4.2 INCHES FROM THE END OF THE PART. THE ANGLE WAS REPLACED WITH A NEW PART.
